# SDR SWAA2022081829992

- Difficulty date: July 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT 2022-368380 / [01] REPLACED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM-25-52-01-201-801 DWG 453A2610; SHEET 7; REV C. MATERIAL USED: GILL COATED 0.070; P/O: 2020 188432;[02] CERTIFIED WORK PERFORMED
